# SDR CALA2020012600225

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 21,755 hours, 7,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 500B+10 BELOW STRINGER 16R, FOUND OUT OF LIMITS DUE TO A SHARP CREASE CONDITION.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-01,RPEAIR 3. INITIATED DIP TO PERFORM EXTERNAL LFEC,INTERNAL HFEC,INTERNAL AN D EXTERNAL DETAIL VISUAL INSPECTION AT 50,000 FLIGHT CYCLES AND AT INTERVALS OF 36,000, 7,000 AND 4,000 FLIGHT CYCLES THERAFTER PER SRM 53-00-01,REPAIR 3,P.209,TABLE 204 AND P.210,FIG.202.SEE FLEET CYCLE L/P 9720542 FOR ALL WORK ACCOMPLISHED. CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-01,RPEAIR 3. INITIATED DIP TO PERFORM EXTERNAL LFEC,INTERNAL HFEC,INTERNAL AND EXTERNAL DETAIL VISUAL INSPECTION AT 50,000 FLIGHT CYCLES AN AT INTERVALS OF 36,000, 7,000 AND 4,000 FLIGHT CYCLES THERAFTER PER SRM 53-00-01,REPAIR 3,P.209,TABLE 204 AND P.210,FIG.202.SEE FLEET CYCLE L/P 9720542 FOR ALL WORK ACCOMPLISHED.
